MathSciNet Relay Station
MathSciNet bibliographic data
MR153627 (27 #3590) 10.12
Mordell, L. J. On the integer solutions of $y(y+1)=x(x+1)(x+2)$. Pacific J. Math. 13 1963 1347–1351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement